# SDR ORJA97111

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT, AT ROW 21, INOPERABLE.  FOUND BROKEN WIRES AND SPLICED TOGETHER IAW MM.  AIRCRAFT RETURNED TO SERVICE.  (X)
